On a Type of Contact Manifolds
Mathematica balkanica, Tome 7 (1993) no. 2, p. 113
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1993_7_2_a3,
author = {U. C. De and G. Pathak},
title = {On a {Type} of {Contact} {Manifolds}},
journal = {Mathematica balkanica},
pages = {113},
year = {1993},
volume = {7},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1993_7_2_a3/}
}
U. C. De; G. Pathak. On a Type of Contact Manifolds. Mathematica balkanica, Tome 7 (1993) no. 2, p. 113. http://geodesic.mathdoc.fr/item/MABA_1993_7_2_a3/